| Model Number |
REDUCTION CLAMP |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 02/07/2025, it was reported by a sales representative via (b)(4) that an ar-8841rc reduction clamp was broken.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the one of the four tips of the sleeve elastic cups of the reduction clamp, sleeve assembly had broken off.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force/ misaligned insertion prying/leveraging the device during insertion of the guidewires.